MathSciNet Relay Station
MathSciNet bibliographic data
MR766213 (85m:28019) 28D15 (43A07)
Dani, S. G. On invariant finitely additive measures for automorphism groups acting on tori. Trans. Amer. Math. Soc. 287 (1985), no. 1, 189–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement